# SDR MASA200601260

- Difficulty date: May 4, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N935LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15035
- Aircraft time: 2,857 hours, 2,129 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Control Unit
- Part number: C13045BA04
- Part serial: 915
- Condition: Malfunctioned
- Location: L/E Slat
- Part time: 2,857 hours, 2,129 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 6486 PHX - MACH TRIM FAULT AND STAB FAULT DURING CLIMB-OUT AND INTERMITTENT SLAT FAULT MSG IN FLIGHT.  MX REPLACED NR 1 SSCU AND PLACED SLAT DISCONNECT SYSTEM ON MEL.  ACFT CONTINUED OPERATIONS.  MX CND.
